Journal Report

Discussiones Mathematicae - General Algebra and Applications

Download PDF
Journal Information
Journal Title
Discussiones Mathematicae - General Algebra and Applications
Publisher
Institute of Mathematics, University of Zielona Gora
ISSN
1509-9415
E-ISSN
2084-0373
Database
SCOPUS
Domain
Not available
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Generalized <i>P</i> -derivations on left near-rings
Abdelkarim Boua, Abderrahmane Raji
2026 Vol. 46 Issue 1 Pages 127
Quotient GE-algebras induced by F-pseudo-valuations
Ravi Kumar Bandaru, Young Bae Jun
2026 Vol. 46 Issue 1 Pages 251
On closure filters of decomposable Stone ADLs
Noorbhasha Rafi, Rajulapati Vasu Babu, Munnangi Sivamala et al.
2026 Vol. 46 Issue 1 Pages 85
Dual pseudomodular property of subgroup lattice of dihedral group
Manoj Dhake, Vilas Kharat, Manish Agalave
2026 Vol. 46 Issue 1 Pages 5
On generalized commutative <i>r</i> -Pell quaternions
Dorota Bród, Anetta Szynal-Liana, Iwona Włoch
2026 Vol. 46 Issue 1 Pages 19
On purely prime ideals in semilattices
Nilesh Mundlik, Mayur Kshirsagar, Manish Agalave
2026 Vol. 46 Issue 1 Pages 137
Some topological properties of some classes of submodules
Amartya Goswami
2026 Vol. 46 Issue 1 Pages 67
On the poset of copreconcets of a formal context
Kenne Zachée Kenfack, Fotso Luc Éméry Diékouam, Léonard Kwuida et al.
2026 Vol. 46 Issue 1 Pages 103
On derivations with period 2 of prime semirings
Madhu Dadhwal, Sanjeev Kumar
2026 Vol. 46 Issue 1 Pages 213
On some Morita invariants of monoids
Monali Das
2026 Vol. 46 Issue 1 Pages 51
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 27, 2026 16:29